# SDR AALA202406107752

- Difficulty date: June 7, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N167AN
- Make and model: Airbus A321-231
- Aircraft serial: 7013
- Aircraft time: 23,483 hours, 9,387 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R4 DOOR EMERGENCY CYLINDER / ACCUMULATOR PRESSURE AT 1650 TEMP ABOUT 74F NEEDS TO BE SERVICED. SERVICED R4 DOOR CYLINDER ACCUMULATOR ASSIST BOTTLE PER AMM 52-10-00.
